# SDR USAA20090629BB103

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - ON OVERNIGHT CHECK FOUND R1 DOOR SLIDE PRESSURE LOW.  MAINTENANCE REPLACED R1 DOOR SLIDE.
